Quick Search:

uzh logo
Browse by:
bullet
bullet
bullet
bullet

Zurich Open Repository and ArchiveĀ 

Eschenburg, J; Schroeder, V (1991). Tits distance of Hadamard manifolds and isoparametric hypersurfaces. Geometriae Dedicata, 40(1):97-101.

Full text not available from this repository.

Abstract

We prove that the Tits distance of nonhomogeneous isoparametric hypersurfaces in spheres cannot occur as Tits distance (in the sense of Gromov) at the boundary of a Hadamard manifold.

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
DDC:510 Mathematics
Language:English
Date:1991
Deposited On:29 Nov 2010 17:29
Last Modified:23 Nov 2012 15:36
Publisher:Springer
ISSN:0046-5755
Publisher DOI:10.1007/BF00181654
Related URLs:http://www.ams.org/mathscinet-getitem?mr=1130479
http://www.zentralblatt-math.org/zbmath/search/?q=an%3A0727.53046
Citations:Google Scholarā„¢

Users (please log in): suggest update or correction for this item

Repository Staff Only: item control page